# SDR 2006FA0000554

- Difficulty date: May 23, 2006
- Submitted: June 5, 2006
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: ES6462382
- Part serial: F053890
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER IS DIFFICULT TO TURN.  (K)
